# SDR WRNA200700063

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 92,913 hours, 17,397 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 2566A30A
- Part serial: 26628
- Condition: No Test
- Location: Aoa
- Stage of operation: TO
- How discovered: C
- Nature of condition: L
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, AT 80 KNOTS, CREW RECEIVED A STALL WARNING, TAKEOFF WAS ABORTED.  AOA FAILED TEST IAW B747 MM 27-32-00 PG 507.  REPLACED AOA SENSOR IAW 747 MM 27-32-01 PG 102.  SYSTEM TEST GOOD IAW 747 MM 27-32-00 PG 507.  AIRCRAFT RELEASED FOR SERVICE.
